# SDR ASAA2015032211070

- Difficulty date: March 22, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,586 hours, 9,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VALVE CLOSED, LIGHT REMAINS ILLUMINATED BRIGHT.  ACFT GROUNDED.
